# SDR AALA202410098108

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,190 hours, 27,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A172412
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STUB FRAME ABOVE CENTER WING BOX AT BS 616, FROM RBL 70 TO RBL 85. ACCOMPLISHED REINFORCING REPAIR PER EA 357998.
